Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Dizziness, hot and sweating, pins and needles in head and lips. Taken prescribed medicine

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
Hi I've been feeling dizzy on and off for around a year now the doctor has given me Tablets over the weekend its been getting worse. I've been hot and sweating and have pins and needles in my head and lips
Posted Thu, 20 Sep 2012 in Brain and Spine
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
There are many causes for dizziness.
Common ones are high blood pressure, low blood pressure, cervical spondylitis, anemia, and low blood sugar, use of sedatives, tranquilizers and antidepressants.
Uncommon reasons can be due to brain reasons or arrhythmias and cardiomyopathies.
The feeling of pins and needles around the lips can be due to vitamin B 12 deficiency or electrolyte imbalances. Taking appropriate supplements might help to decrease the symptoms.
My purpose of telling you the causes is so that you don't take your symptoms lightly and consult your doctor and get yourself physically examined along with various investigations.
You can help yourself by-
1.Sit immediately when you feel dizzy to avoid any possible injuries
2. Avoid taking on high stress or concentration requiring activities such as driving a car or operating machinery if you experience frequent dizziness spells
3.Rise slowly from bed or spend a few minutes in bed before waking up this helps normalize blood pressure

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor